# SDR SWAA970462

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 651781914
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DID NOT RETRACT.  CYCLED AND THEN GEAR RETRACTED.  MADE AN UNEVENTFUL LANDING AT OAK.  REMOVED AND REPLACED NOSE GEAR DOWNLOCK ACTUATOR, PRIORITY VALVE, AND PERFORMED GEAR RETRACTION TEST PER M/M.
